# SDR SIMA20151109015

- Difficulty date: November 9, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PCA TO AILERON ATTACH LUG BUSHINGS ARE MIGRATED.  LT DAMPNER TO AILERON ATTACH LUG BUSHING REQUIRES REPLACEMENT, SEIZED TO BOLT.  R & R PCA FITTING IAW EO EM-27MR-112.  REPLACED DAMPER FITTING IAW EO EM-27MR-112.  FITTING PN 145-69382-609.
